# SDR WX0A072712

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71408
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE BULLNOSE RT EMER LIGHTS & R3 DOOR EXTERIOR EMER LIGHTS NOT COMING ON.  R & R BATTERY EMER LIGHT IAW AMM 33-51-07.  ALL BULLNOSE RT EMER LIGHTS & R3 DOOR EXTERIOR EMER LIGHT, OPERATIONS CHECKED OK.
